The semiclassical limit of quantum dynamics. I. Time evolution

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The ℏ→0 limit of the quantum dynamics determined by the Hamiltonian H(ℏ) = - (ℏ2/2m)Δ + V on L 2(ℝn) is studied for a large class of potentials. By convolving with certain Gaussian states, classically determined asymptotic behavior of the quantum evolution of states of compact support is obtained. For initial states of class Co 1 the error terms are shown to have L2 norms of order ℏ1/2-∈ for arbitrarily small positive ∈.

Original languageEnglish (US)
Pages (from-to)412-419
Number of pages8
JournalJournal of Mathematical Physics
Volume29
Issue number2
DOIs
Publication statusPublished - Jan 1 1988
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this